# SDR USAA2014031700019

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 54,218 hours, 20,062 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO ABQ AFTER APU AUTO SHUTDOWN IN FLIGHT LEAVING ONLY ONE OPERATING ENG GEN.  REPLACED APU OIL SENSOR, OIL FILLED TO FULL LEVEL LINE.  RAN & OPERATIONS CHECKED APU WITH LOAD FOR FIVE CONTINUOUS HOURS NO ISSUES NOTED IAW AMM 49-94-14-0401.
